Hello, Daniel. Thank you for posting your concerns on the forum instead of a private message so that others can benefit from the various replies from different members.
I am now just starting my fifth week on the diet, before which I did a one week cleanse. And actually I have for the most part been very glad to be on the diet, feeling my symptoms decrease and enjoying the taste of the simple food soooo much! I also haven’t cheated except for in my dreams 😉
It’s good to see that your symptoms are decreasing and that you’re enjoying the foods on the diet so much. Cheating in your dreams is the perfect place and good advice, thanks.
About two weeks in to the diet I started drinking kefir and using buckwheat flour. I was very eager to drink the kefir, and increased quite quickly, impatient and challenged to make it in small batches. I also didn’t know exactly how to make it in the beginning and would sometimes taste som kefir which hadn´t fermented the extra 24-48 hours. I loved the bread baked with the buckwheat and felt how much physical power and energy it gave me.
Since sometime after the cleanse, week 2 or 3, my yeast infections (itching groin, anus, toes) have been quite strong. Level 3-4 on a scale 0-5 of experienced itchiness prior to the diet.
Not fermenting the kefir long enough can cause some of the symptoms you described.
I was wondering all along if I had had too much kefir too quickly, too much buckwheat (sometimes a small loaf/day? Or if the itchiness was simply die-off related? Reading forum posts, it seems like it is not a die-off symptom?
It can be from diet-off; it could be the kefir that didn’t ferment long enough, or it could be too much too close together as far as the buckwheat and kefir, or it could be the buckwheat OR kefir. The point is, we can’t tell at this point.
I had missed part of the protocol saying to start taking 2 probiotic capsules after 10-14 days, I only started three days ago. Instead of buckwheat I am eating a serving of hemp seed flour with nearly every meal. Since yesterday I have very strong diarhea, before which I always had the tendency of being constipated during the diet.
You need to go slower with new foods. For example, you could have had a half serving of hemp the first day, a whole serving the second, and so on until you reached the amount you want to eat on a daily basis. This is going to be important with all of your supplements as well as any foods you try. It will simply make it easier to diagnose any problems that may show up.
Diarrhea can be caused by die-off or a food that doesn’t agree with you. We can hope that it’s from die-off as this is a good way to react to it since it gets the toxins out of your body quickly. And Kag is right, probiotics can also cause die-off and therefore diarrhea.
The yeast infection itchiness has improved since 2-3 days. Now I am a bit confused as how to move forward.
In a word, “Slowly.”
I had cow milk kefir today and started brewing a mix of coconut/goats milk kefir which will be ready in 3 days. I guess it would be important to have kefir soon again? I have a feeling the reactions are connected to the cow milk kefir and/or the buckwheat (too much?). I am also very puzzled about the diarrhea – can it be because I stopped with the antifungals which greatly decreased die-off or because of the increase in probiotics?
We really have no way of knowing exactly what caused it, Daniel, I’m sorry but this is just the way it is most of the time with a Candida infestation and the treatment. Anyone can guess, but no one can know for sure unless it happens directly after one specific food or supplement. If I had to guess, I would guess that it’s from die-off.
I am taking biotin, silymarin, vitamin c, zinc-magnesium-calcium and molybdenum chelated, nettle tea, l-tyrosine.
Keep in mind that biotin is also capable of causing die-off symptoms.
Would coconut flour maybe be better than buckwheat, although it seems to have a lot of sugar?
I personally believe that coconut flour is safer, but that’s just from my own experience, and it may not be the same for everyone.